Facebook Pixel
EmpowHER Guest

Nausea a side effect of birth control pills?

By Anonymous December 9, 2011 - 8:38am
Rate This

Hi all,
I'm a little concerned. My boyfriend and I were dry humping with clothes on. I had a thong and sweatpants on and he was wearing jeans and boxers. I'm pretty sure he came but I couldn't tell. Is there a possibility of pregnancy? I just started on birth control pills and I've been a little nauseous. I'm hoping that's just a side effect. Should I be worried?

thank you for your help!

Add a Comment1 Comments

Hi Anon,

If you had outer course with your boyfriend then you cannot be pregnant. 

Nausea is a common side effect of birth control pills and you can help decrease the nausea by taking your pill with food every day.

Hope you feel better soon!


December 9, 2011 - 8:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!